Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Why don't i have my periods after taking 6 ipills last month ?

my girl frnd had 6 i pill last month, and i think due to this her period is not happen for more than 1 and half month. wat to do now. plz advice
Asked On : Thu, 10 Feb 2011
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
First of all,you have to know clearly one thing that I-Pill is not a vitamin tablet.So your girfrnd should not have to take 6 I-pill and it was your fault of knowledge. It has some side effects if taken more.

I-PILL is an emergency contraceptive pill and have to take ONE PILL within 72 hrs of unprotected intercourse which is enough. It prevents pregnancy upto 97-99%.

At present,girl frnd presents with 1 & half month amenorrhoea. So you have to do a urine test for hcg immediately. And if negative,then repeat it with blood test.

If both are negative,then do a usg & thyroid test to rule out other causes.

** The side effects that some women may have after using the tablet includes:
1)Irregular menstrual bleeding (delayed or early)
2)Nausea, weight gain, headaches, dizziness, and breast tenderness
3)Mood changes

All the best.
Answered: Thu, 10 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor